# SDR ASAA2022032137747

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 53,174 hours, 15,866 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FMC FAILED, SELF CORRECTED BEFORE QRH WAS DONE. GROUNDED - YES. ACCOMPLISHED LH FMC RESET PER B737-800 FIM 34-61 TASK 856 OPS CHECKS GOOD. OK FOR SERVICE.
